Kimberly (kimberly_a) wrote,
Kimberly
kimberly_a

  • Mood:
The Zoloft caused me a lot of intestinal distress for a while when we raised the dosage, but all the badness went away when we reduced the dose back to 25 mg. We're holding there for now. It can take 4-6 weeks for Zoloft to take effect, and I've only been taking it for about 3 weeks.

My mood has been showing some slight improvement lately, though. I'm not making any assumptions, because there are still lots of symptoms of depression (sleeping 12+ hours/day, feeling socially withdrawn, complete lack of appetite, etc.), but I've been feeling a bit more emotion lately, not just the flat BLAH of the past couple months. I'm hoping this is a good sign.

The past 5 weeks or so have been pretty unpleasant, with side effects of Rexulti, food poisoning, and side effects from Zoloft. I may not have any appetite right now, but at least my body is working correctly and isn't uncomfortable!
Tags: depression, digestion, gastrointestinal, meds-rexulti, meds-zoloft, side effects
Subscribe

  • Headache

    Sorry I haven't written in ages. The occipital neuralgia headaches are back. Or, rather, headache singular, because I've had the same headache…

  • Mostly Fun with Meds and Christmas

    I haven't posted a journal entry in ages. I've had some kind of medication issue that has been causing me to sleep 12-14 hours/day, but we think we…

  • The Health Project

    I've been working hard lately on the physical and mental health project for the new year. Last week I only went to the gym twice, but that's two more…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your IP address will be recorded 

  • 0 comments